# SDR CALA2025090908666

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,897 hours, 29,449 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LIGHT ILLUM. AT 17500 FEET CHECKLIST RUN  LIGHT W ENT OUT CHECKED SENSOR TARGET & ADJUSTED REF. AMM52-71-1-820-801 ACCOMPLISHED DOOR INDICATION TEST REF. AMM52-71-11-710-801. TEST OK NO LIGHT INDICATION.
